CareLit · DOI-Nachweis · Zeitschrift für Gastroenterologie
NSAIDS and induction of erosive esophagitis
DOI 10.1055/s-2006-950583
Bibliografische Angaben
Nachweis in CareLit
Autor:innenG Treiber, P Malfertheiner
ZeitschriftZeitschrift für Gastroenterologie
Ausgabe09/2006
Jahrgang / SeitenNicht angegeben
Kernaussage aus der Literatur
Abstract-Vorschau
Aims: Non-steroidal antiinflammatory drugs (NSAIDS) are known to induce lesions in the stomach and duodenum. The relationship between NSAIDS and erosive esophagitis (EE) is unclear. Methods: To investigate a possible relationship between NSAIDS use and the presence of EE, we conducted two studies: 1) retrosp. case-control study of 416 patients with full information about the dose and duration of aspirin and non-aspi…
Zitieren
Zitierempfehlung
G Treiber, P Malfertheiner (2006) NSAIDS and induction of erosive esophagitis. Zeitschrift für Gastroenterologie (09). https://doi.org/10.1055/s-2006-950583
Mit CareLit weiterarbeiten